MathSciNet Relay Station
MathSciNet bibliographic data
MR980875 (89k:83064) 83D05 (83C47)
Whitt, Brian Spherically symmetric solutions of general second-order gravity. Phys. Rev. D (3) 38 (1988), no. 10, 3000–3007.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement